# SDR VNAA0607018

- Difficulty date: July 14, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 4,676 hours, 4,677 cycles
- Engine: Ge CF343B1
- System (JASC): 2400 · Electrical Power System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED NR 2 IDG AMBER CAS MESSAGE ON TAKEOFF.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, SERVICED, OPERATIONALLY AND LEAK CHECKED NR 2 IDG.  OPERATIONAL AND LEAK CHECKS BOTH GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
